# SDR SIMA20180206005

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE LATERAL FAIRING LOWER ATTACH ANGLE CRACKED AT FRAME 47, 4TH ONE AFT. REMOVED AND REPLACED THE ATTACH ANGLE IAW ETN-EM-53-142.
